Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 5, 2015, 6:18 PM CDT for Beltrami County, Minnesota. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 6:18 PM CDT (23:18 UTC)
- Expired
- Jul 5, 2015, 7:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Beltrami County, MN
The radar
The Duluth radar (KDLH), 198 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:25 PM CDT | HAIL 1.5 | 8 E Turtle River, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 11.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
689
WUUS53 KFGF 052318
SVRFGF
MNC007-060000-
/O.NEW.KFGF.SV.W.0047.150705T2318Z-150706T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
618 PM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 700 PM CDT
* AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TURTLE
RIVER...OR 11 MILES NORTHEAST OF BEMIDJI...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HINES AROUND 625 PM CDT.
PENNINGTON AROUND 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4751 9478 4768 9478 4774 9442 4754 9441
4747 9442
TIME...MOT...LOC 2317Z 272DEG 20KT 4760 9470
HAIL...1.00IN
WIND...<50MPH
$$
JR2 follow-up statements
835
WWUS53 KFGF 052333
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
633 PM CDT SUN JUL 5 2015
MNC007-060000-
/O.CON.KFGF.SV.W.0047.000000T0000Z-150706T0000Z/
BELTRAMI MN-
633 PM CDT SUN JUL 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN BELTRAMI COUNTY...
AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PENNINGTON...
OR 16 MILES EAST OF BEMIDJI...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
PENNINGTON AROUND 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4750 9463 4770 9463 4774 9442 4754 9441
4747 9442
TIME...MOT...LOC 2332Z 277DEG 23KT 4757 9455
HAIL...1.00IN
WIND...<50MPH
$$
JR724
WWUS53 KFGF 052351
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
651 PM CDT SUN JUL 5 2015
MNC007-060000-
/O.EXP.KFGF.SV.W.0047.000000T0000Z-150706T0000Z/
BELTRAMI MN-
651 PM CDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELTRAMI COUNTY
WILL EXPIRE AT 700 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4750 9463 4770 9463 4774 9442 4754 9441
4747 9442
TIME...MOT...LOC 2348Z 272DEG 20KT 4757 9455
$$
JRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:23 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 5, 3:23 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 323 PM CDT SUN JUL 5 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 323 PM CDT SUN JUL 5 2015 CONVECTION TONIGHT WILL BE THE MAIN FORECAST ISSUE FOR THE PERIOD. THE MAIN UPPER SHORTWAVE IS STILL DIGGING INTO WESTERN MT BUT THERE HAVE BEEN SEVERAL LEAD SHORTWAVES COMING OUT AS WESTERLY FLOW ALOFT HAS BEEN PICKING UP OVER THE NORTHERN PLAINS. THERE HAVE BEEN SOME LINGERING SHOWERS AND STORMS WITH THE FIRST LEAD SHORTWAVE AND ALONG THE FRONTAL BOUNDARY STILL IMPACTING OUR NORTHEASTERN CWA. THE COLD FRONT WAS CURRENTLY FROM SOUTHEASTERN ND TO RIGHT NEAR FARGO UP INTO THE LAKE OF THE WOODS REGION. THE SOUTHEASTERN CWA AHEAD OF THE FRONT IS STILL SHOWING TEMPS IN THE 80S WITH 60S DEW POINTS...BRINGING SOME PRETTY UNSTABLE AIR OF 2500 J/KG MIXED LAYER CAPE. EFFECTIVE BULK LAYER SHEAR HAS IMPROVED TO 40-45KTS...ALTHOUGH THE HIGHEST VALUES ARE STILL ON THE COOL SIDE OF THE FRONT. THERE WILL BE A SHORT WINDOW AS STORMS REDEVELOP ALONG THE COLD FRONT BEFORE IT MOVES SOUTHEAST OUT OF OUR AREA. THE HRRR HAS STORMS NOT REDEVELOPING UNTIL NEAR 23Z...BY WHICH POINT THE FRONT IS NEARLY OUT OF THE AREA. THINK THIS IS A BIT TOO FAST...SO WILL KEEP HIGH POPS AND THE POSSIBILITY OF SEVERE CONTINUES UNTIL LATER THIS EVENING WHEN THE FRONT PULLS AWAY FROM THE AREA. SOME SHOWERS AND THUNDERSTORMS WILL LINGER BEHIND THE COLD FRONT FOR A WHILE OVERNIGHT...WITH WESTERN COUNTIES SEEING MOSTLY SHOWERS AS SHOWALTERS BECOME POSITIVE IN THE COOL SIDE OF THE FRONT. MOST OF THE ACTIVITY SHOULD PUSH TO THE FAR SOUTHEASTERN COUNTIES BY EARLY MONDAY MORNING. THINK DURING THE DAY MONDAY THERE COULD BE SOME SHOWERS REDEVELOPING AS A REINFORCING SHORTWAVE DIGS DOWN ON THE BACKSIDE OF THE MAIN UPPER TROUGH. ONLY A FEW OF THE MODELS HAVE SOME PRECIP DEVELOPING IN THE WEST ON THE BACKSIDE OF THE MAIN TROUGH...BUT THINK THERE WAS ENOUGH OF A CHANCE TO INCLUDE SLIGHT CHANCE FOR SHOWERS. HIGHS ON MONDAY WILL BE MUCH COOLER THAN TODAY WITH STRONG COLD AIR ADVECTION BEHIND THE FRONT. HIGHS WILL BE IN THE UPPER 60S TO LOW 70S...BUT THERE COULD BE A RETURN TO SMOKE IN THE AIR AS NORTHWESTERLY FLOW ALOFT RETURNS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 323 PM CDT SUN JUL 5 2015 TUESDAY AND WEDNESDAY...TUESDAY SHOULD BE FAIRLY QUIET UNDER WEST TO NORTHWESTERLY FLOW ALOFT AND SFC HIGH PRESSURE. TEMPS WILL BE A BIT WARMER THAN MONDAY AND SHOULD REACH THE 70S. ANOTHER WEAK SHORTWAVE TROUGH WILL BEGIN TO MOVE INTO THE NORTHERN PLAINS ON WEDNESDAY...WITH SOUTHERLY WINDS RETURNING. CURRENTLY THE SHORTWAVE AND THE SFC TROUGH LOOK QUITE A BIT WEAKER THAN SUNDAY'S SYSTEM...BUT WILL CONTINUE TO KEEP SOME CHANCE POPS GOING MAINLY OVER THE NORTHWESTERN COUNTIES. HIGHS WILL BE A BIT BELOW AVERAGE STILL FOR WEDNESDAY AND TOP OUT IN THE 70S. WEDNESDAY NIGHT THROUGH SUNDAY...AFTER CONVECTION ENDS LATE WEDNESDAY INTO THURSDAY MORNING...THURSDAY THEN LOOKS TO BE DRY AND WARMER AS OVERALL FLOW SHIFTS FROM A MORE SOUTHERLY DIRECTION. LONGER RANGE MODEL GUIDANCE INDICATES THAT UPPER LEVEL TROFFING SHOULD INCREASE OFF THE CALIFORNIA COAST FROM THURSDAY INTO FRIDAY WITH A MORE CONVECTIVELY UNSTABLE SOUTHERWESTERLY H5 FLOW ARCHING INTO THE CENTRAL AND NORTHERN PLAINS FROM FRIDAY INTO SATURDAY. LOW LEVEL SOUTHERLY FLOW IS ALSO EXPECTED TO INCREASE FROM FRIDAY INTO SATURDAY...WITH COMMENSURATE INCREASE IN MOISTURE AND RISK FOR STRONG THUNDERSTORMS INTO SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1251 PM CDT SUN JUL 5 2015 EXPECT WIDESPREAD MVFR CONDITIONS IN THUNDERSTORMS ACROSS THE NORTHERN RED RIVER BASIN...ALG AND NORTH OF HWY 200...THROUGH THE EARLY AFTERNOON. CONDITIONS THERE WILL BE IMPROVING TO VFR AFT MID AFTERNOON FROM DVL INTO GFK...AND THROUGH LATE AFTERNOON GFK INTO VWU. AREAS SOPUTH OF HWY 200 WILL SEE SCATTERED MVFR CONDS IN TUNDERSTORMS DEVELOPING THROUGH THE MIDDLE AFTERNOON AND EXTENDING INTO EARLY EVENING FROM FAR-BWP LINE INTO CENTRAL MINNESOTA LAKES COUNTRY. LATE EVENING AND OVERNIGHT WILL POST FRONTAL DRYING AND RETURN TO VFR CONDS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...JR LONG TERM...JR/GUST AVIATION...GUST
Hazardous weather outlook, Jul 5, 4:29 AM CDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 429 AM CDT SUN JUL 5 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-061200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 429 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS MUCH OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. DAMAGING HAIL UP TO 2 INCHES ALONG WITH A FEW REPORTS OF WIND DAMAGE WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. CONDITIONS WILL BE FAVORABLE FOR HEAVY RAINFALL AND ISOLATED AREAS OF FLASH FLOODING. THERE IS A HEIGHTENED SEVERE THREAT ACROSS THE SOUTHERN RED RIVER VALLEY WHERE STORMS MAY BE MORE PERSISTENT AND WIDESPREAD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. TG
In the hours before
Local storm report, Jul 5, 2:53 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
253 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG 1 WSW NEWFOLDEN 48.35N 96.35W
07/05/2015 MARSHALL MN BROADCAST MEDIA
PICTURE OF LARGE TREE BRANCH DOWN POSTED TO SOCIAL MEDIA.
TIME ESTIMATED BY RADAR.
&&
GGUSTLocal storm report, Jul 5, 4:43 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
443 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG 4 NW GRAND FORKS 47.96N 97.13W
07/05/2015 GRAND FORKS ND NWS EMPLOYEE
LARGE TREE BRANCHES DOWN NORTH OF EMERADO.
&&
DRIDDLESpecial weather statement, Jul 5, 4:54 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 454 PM CDT SUN JUL 5 2015 MNZ009-017-052300- NORTH BELTRAMI MN-SOUTH BELTRAMI MN- 454 PM CDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELTRAMI COUNTY UNTIL 600 PM CDT... AT 453 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF REDBY...OR 19 MILES NORTH OF BEMIDJI...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... NEBISH AROUND 505 PM CDT. TENSTRIKE AROUND 525 PM CDT. HINES AROUND 530 PM CDT. BLACKDUCK AROUND 535 PM CDT. FUNKLEY AROUND 550 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LOWER RED LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL MINNESOTA. LAT...LON 4768 9511 4785 9514 4796 9443 4760 9442 TIME...MOT...LOC 2153Z 273DEG 23KT 4776 9496 JR
Local storm report, Jul 5, 5:22 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
522 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HEAVY RAIN 5 SE STEPHEN 48.40N 96.80W
07/05/2015 M4.00 INCH MARSHALL MN PUBLIC
STORM TOTAL
&&
DRIDDLESpecial weather statement, Jul 5, 5:58 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
558 PM CDT SUN JUL 5 2015
MNZ017-060000-
SOUTH BELTRAMI MN-
558 PM CDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELTRAMI COUNTY
UNTIL 700 PM CDT...
AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TURTLE RIVER...OR 10 MILES NORTH OF BEMIDJI...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
TURTLE RIVER AROUND 615 PM CDT.
TENSTRIKE AROUND 620 PM CDT.
HINES AROUND 625 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4754 9500 4775 9499 4779 9443 4753 9441
4749 9442
TIME...MOT...LOC 2258Z 273DEG 21KT 4764 9489
JRThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 9:06 PM CDT | Special Weather Statement | FGF | Lake of the Woods, Roseau | 54 min |
| Jul 5, 2:14 AM CDT | Special Weather Statement | FGF | Beltrami | 61 min |
| Jul 5, 4:40 AM CDT | Special Weather Statement | FGF | Polk | 35 min |
| Jul 5, 4:52 AM CDT | Special Weather Statement | FGF | Norman | 23 min |
| Jul 5, 6:22 AM CDT | Special Weather Statement | FGF | Wilkin | 23 min |
| Jul 5, 6:26 AM CDT | Special Weather Statement | FGF | Norman | 49 min |
| Jul 5, 7:48 AM CDT | Special Weather Statement | FGF | Marshall | 27 min |
| Jul 5, 8:46 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 59 min |
| Jul 5, 9:44 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Roseau | 61 min |
| Jul 5, 11:08 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 52 min |
| Jul 5, 11:33 AM CDT | Severe Thunderstorm Warning | FGF | Polk | 38 min |
| Jul 5, 11:49 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Pennington, Polk, Red Lake, Roseau | 41 min |
| Jul 5, 4:54 PM CDT | Special Weather Statement | FGF | Beltrami | 66 min |
| Jul 5, 5:58 PM CDT | Special Weather Statement | FGF | Beltrami | 62 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.